# SDR AU971507

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 76190
- Condition: Incorrect Assy
- Location: Engine
- Stage of operation: IN
- Nature of condition: E, R, W
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE CONTAINED THREE CYLINDERS WITH INCORRECT BARREL/PISTON RING COMBINATION. LH ENGINE HAD ONE CYLINDER WITH INCORRECT RINGS. THE AFFECTED CYLINDERS WERE CHROMED CYLINDERS (CERMICROME) BUT DURING THE PREVIOUS ASSEMBLY WERE MISTAKEN FOR NITRIDED CYLINDERS AND FITTED WITH THE APPROPRIATE PISTON RINGS (CHROME) FOR THAT TYPE CYLINDER RESULTING IN CHROME RINGS IN A CHROME CYLINDER. PERSONNEL/MAINTENANCE ERROR
